Ask a doctor

Can Methamphetamines Cause Seroma After Breast Augementation?

Doctor Answers (3)

No, but your surgeon should know you are on it

+1

Hello,

I have not heard of methamphetamines causing a seroma, but the drug can interact with your anesthesia so your surgeon should know about it; that is, if you are taking it.

Orange Plastic Surgeon
5.0 out of 5 stars 22 reviews

Activity, not the medication

+1

It would be unwise to take methamphetamines around the time of your surgery or afterwards for any number of reasons. If your heart rate and blood pressure rise too much it can cause you to have bleeding or fluid collections around the implants which would possibly need to be dealt with and might lead to a less than optimum outcome. I would most certainly recommend against it.

Dr Edwards

Web reference: http://medwardsmd.com/plasticsurgery_questions1.html

Las Vegas Plastic Surgeon
5.0 out of 5 stars 8 reviews

Never heard of this as a cause for a seroma

+1

I have never heard of any medication promoting a seroma. A seroma following a breast augmentation is a very rare event but can happen. A hematoma and bleeding are associated with the use of aspirin or aspirin containing products. I would be more concerned about anesthesia problems with the use of methamphetamines. If you are are self medicating be sure to make your physician aware of the drugs you are using. Severe complications and even death could result.

Atlanta Plastic Surgeon
5.0 out of 5 stars 7 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...